# SDR DALA2019081424761

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,071 hours, 21,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAME OFF OF SEAT 18D.   REPLACED THE LIGHT ASSY AT 18D IAW AMM 33-51.
